# SDR AALA971334

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 902 - AFTER TAKEOFF MIA WHEN LANDING GEAR RETRACTED, LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH 35GB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
